Discussions By Condition: Bone conditions

osteoperosis-meds

Posted In: Bone conditions 1 Replies
  • Posted By: Anonymous
  • June 14, 2006
  • 09:46 PM

Hi, I am on my way to my doc to discuss meds for my bone loss. I have read the side effects for Fosamax, Actonel, Boniva and I am very skeptical on trying these. Anyone out there have any experience with using these treatments for "O"?

Reply Flag this Discussion

1 Replies:

  • I hope I'm not too late. I just joined and saw your post. I have been on Boniva since this past May. The first month I had pretty noticeable side effects for about a week. The remainder of the month was fine.I have had VERY slight side effects the first few days after I take it in the last several months. It is not close to being as bad as I expected. The biggest pain is the cost of one pill!!!!:eek: I follow the directions for taking it very strictly. I drink a full glass of water and then some...and I stay upright for the full hour or more.Let me know what you decided to take and how you are responding to it.Sp3cial
    Anonymous 42789 Replies
    • August 30, 2006
    • 00:29 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.